I recently went to the Dentist for an abscess tooth. She put me on penicillin and told me to come back a week later to have the tooth extracted. The first day I started taking the penicillin I started getting this shaky feeling inside, but thought it was due to the tooth infection that was previously making me vomit. The dentist instructed me to finish the full course of antibiotics, so I did. But by the time I finished them my body was shaking uncontrollably and it felt like my heart was pounding out of my chest. I was in the emergency room 3 times, hooked up to heart monitors, got chest and jaw x-rays, had an ultrasound of my thyroid, blood work, and everything came back normal. It is now 3 weeks later and I still feel this internal shaking. Sometimes my hands will shake slightly as well, but the doctors keep telling me I'm perfectly healthy. I go to see an endocrinologist on the 7th of May for more tests, but I feel like the penicillin has definitely done this to me. I am going to ask to see a neurologist as well. But so far, the only thing I've heard is that I have generalized anxiety disorder. That is so discomforting because I do not feel anxious about anything. This is also interrupting my sleep and I wake several times during the night still feeling the internal shaking. Is there anyone with a similar experience from taking antibiotics? Is there any way to treat the damage that this antibiotic has done? I just want to feel normal again.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?